# SDR CAL950585

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738
- Part time: 52,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .25 INCH CRACK IN RADIUS OF RT RIB AT LOWER FORWARD ATTACH HOLE, STA 738.  THE CRACK WAS STOP-DRILLED.  DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND SRM 57-10-5.  (X)
